Codral PE Nightime Cold & Flu 24 Tablets

Assists night time rest by relieving the symptoms of cold and flu.
$ 11 .99
$ 2 .90 off RRP
In Stock

free-click-collectClick and Collect

Click & Collect Click & Collect is now available ! More stores will continue to be added, so keep an eye out when selecting a pick - up store for new locations close to you. Learn More

Change Store
Always read the label and follow the directions for use. Incorrect use could be harmful.
Codral Nightime Cold & Flu tablets assists night time rest by relieving the symptoms of cold and flu. Relief from headaches and fever, body aches and pains, blocked or runny nose and sneezing or watery eyes.
Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg
For Adults and children 12 years and over. How many: 2 tablets. How often: Every 4-6 hours at nighttime as necessary. Maximum: 8 tablets in 24 hours. When to stop: This medicine should not be taken for longer than a few days in adults, or 48 hours in children, except on medical advice.
Phenylephrine may cause sleeplessness in some people. This medicine may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Codeine can be addictive. Do not use this product: For children under 12 years. If you have taken paracetamol. If you have taken antihistamines. If carton seal is broken or missing or if tablet foil is broken. Ask your doctor before use: If you have high blood pressure. If you are taking anti-depressants. If you have heart problems. If you are pregnant or breastfeeding. If you are taking any other medicines to treat cough and cold.